Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

High BP with dizziness, chest and arm pain, throat tightening, advised stopping bendro, prescribed betahistime hydrochloride. Will it help?

Hi I ve been on lisinopril 20 mg for a few years now and the last year my bp has been going up to the point where I m dizzy and suffer confusion and left arm pain . Last week my doctor tried me on bendro 2.5 and since then I ve have worse chest and arm pain occasional throat tightening, .when I went back to doc yesterday I saw a different doctor who said to stop the bendro for a week and take betahistime hydrochloride for dizziness , surely this won t help my bp and only mask it when it raises, I am an ex smoker and 52 yr old female
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear patient,

It is of utmost importance to get your blood pressure under control somehow, since it increases the risk of heart attack and stroke. It seems that you did not tolerate the Bendro; luckily, we have at least 5 or 6 families of blood pressure medications that can be tried, including other diuretics, beta blockers and calcium channel blockers. Please discuss these other alternatives with your doctors.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Wed, 17 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor